EconPapers    
Economics at your fingertips  
 

Genericity and Markovian Behavior in Stochastic Games

Hans Haller and Roger Lagunoff

Econometrica, 2000, vol. 68, issue 5, 1231-1248

Date: 2000
References: Add references at CitEc
Citations: View citations in EconPapers (29)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:68:y:2000:i:5:p:1231-1248

Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
econometrica@econometricsociety.org

Access Statistics for this article

Econometrica is currently edited by Guido Imbens

More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery (contentdelivery@wiley.com).

 
Page updated 2025-03-19
Handle: RePEc:ecm:emetrp:v:68:y:2000:i:5:p:1231-1248